Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Cubature formulas of degree nine for symmetric planar regions

Authors: Robert Piessens and Ann Haegemans
Journal: Math. Comp. 29 (1975), 810-815
MSC: Primary 65D30
MathSciNet review: 0368393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method of constructing 19-point cubature formulas with degree of exactness 9 is given for two-dimensional regions and weight functions which are symmetric in each variable. For some regions, e.g., the square and the circle, these formulas can be reduced to 18-point formulas.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Approximate integration, cubature formula, degree of exactness, planar region, orthogonal polynomials
Article copyright: © Copyright 1975 American Mathematical Society